Viewing 0 reply threads
  • Author
    Posts
    • Dan
      Participant
      Post count: 1

      Hi all,
      I’m a double lung transplant recipient who’s almost 20 yrs post op. This February my team diagnosed me with pulmonary hypertension secondary to long term survival and I began taking Adempas 0.5mg in early April. I seemed to handle that initial dose pretty well but ever since raising to 1mg a couple weeks ago, I feel noticeably fatigued and feel the need to sleep very, very, frequently throughout the day. It has an almost narcotic effect it seems, making every part of my body feel heavy and tired. It’s almost like feeling high but without the euphoria. Also have a severely decreased appetite, only really eating once a day on average. I’m sure the current covid lockdown and having generally little to do hasn’t helped but I’ve reached a fairly confident conclusion much of it has to be do to the dose. Docs want to give the current does another 10 days or so to see if my body adjusts before possibly raising the titration again. Just wondering if anyone has any experience with this. Thanks!
      -Dan

Viewing 0 reply threads
  • You must be logged in to reply to this topic.